if you took 3 penicillin would you be oka or would you overdose
1 doctor answer • 1 doctor weighed in
Family Medicine 29 years experience
OK: Thankfully, if you took 3 penicillin you don't need to go to the ER or call poison control. Depending on the strength of penicillin, sometimes it is dosed to take 4 times a day (not all at once), but if you accidentally took them all at once you still won't "overdose" - might get a stomach ache or diarrhea, but no OD. Still, always take your meds as prescribed!!!
1246 viewsAnswered >2 years ago
A 29-year-old member asked:
Is it possible to overdose on regular penicillin?
1 doctor answer • 2 doctors weighed in
Ophthalmology 52 years experience
Unlikely: Depends upon what you call overdose. If you ingest too much, you will probably get sick to your stomach and throw up the excess. There is no generally acceptable lethal dose of penicillin. Most prescriptions do not contain enough peniciliin to even make you sick.
5806 viewsReviewed >2 years ago
Last updated Mar 26, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.